# SDR SWAA097455

- Difficulty date: November 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 70,141 hours, 62,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND LT OVERHEAD EMERGENCY EXIT LIGHT LENS MISSING AT ROW 13.  INSTALLED LENS PER MM.
